# SDR CA970311039

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206031200005
- Condition: Cracked
- Location: Box Beam
- Part time: 16,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER WEB ON CABIN ROOF BOX BEAM CRACKED.
